MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION PRECISION; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

BOSTON SCIENTIFIC NEUROMODULATION PRECISION; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Model Number SC-1112
Medical Device Problem Codes Unexpected Therapeutic Results (1631); Charging Problem (2892); Migration (4003)
Health Effect - Clinical Codes Pain (1994); Inadequate Pain Relief (2388)
Date of Event 10/27/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient was experiencing inadequate stimulation and charging difficulties of their implantable pulse generator (ipg).The physician assessed that the ipg had tilted and the patient underwent an ipg revision procedure.The patient is doing well post-operatively.
 
Additional Manufacturer Narrative
Additional suspect medical device components involved in the event: product family: unk; upn: unk; model: unk; serial: unk; batch: unk.Product family: unk; upn: unk; model: unk; serial: unk; batch: unk.
 
Event or Problem Description
It was reported that the patient was experiencing inadequate stimulation and charging difficulties of their implantable pulse generator (ipg).The physician assessed that the ipg had tilted and the patient underwent a revision procedure.The patient is doing well post-op.
 
Additional Manufacturer Narrative
Correction to initial mdr in block: h6.Investigation summary: with all available information, boston scientific concludes that the reported event of inadequate stimulation and charging difficulties was most likely the result of ipg (implantable pulse generator) migration as documented in the instructions for use (ifu).Investigation conclusion: review of the devices manufacturing documentation confirmed that this ipg passed all required specifications and testing prior to being released for distribution/sale.With the laboratory analysis and the labeling review, it has been determined that the inadequate stimulation and charging difficulties were likely a result of ipg migration which is a known inherent risk with use of the ipg as documented in the ifu.

Brand Name
PRECISION
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer Contact
talar tahmasian
25155 rye canyon loop
valencia, CA 91355
6619494863
MDR Report Key12841482
Report Number3006630150-2021-06565
Device Sequence Number17250702
Product Code LGW
UDI-Device Identifier08714729837138
UDI-Public08714729837138
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
P030017
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/01/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/31/2017
Device Model NumberSC-1112
Device Catalogue NumberSC-1112
Device Lot Number17556709
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/30/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/27/2021
Supplement Date Received by Manufacturer01/13/2022
Initial Report FDA Received Date11/19/2021
Supplement Report FDA Received Date02/01/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/08/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown